Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 50, NWS State College, PA

June 3, 2020Lancaster County, Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 6:12 PM EDT for Lancaster County, Lebanon County, Pennsylvania. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 6:12 PM EDT (22:12 UTC)
Expired
Jun 3, 2020, 7:15 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
70.0 mph

Counties Lancaster County, PA, Lebanon County, PA

The radar

The Philadelphia radar (KDIX), 147 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:14 PM EDTTSTM WND DMGRichland, PATREES DOWN ON WIRES.
Jun 3, 6:15 PM EDTTSTM WND DMG1 Nnw Newmanstown, PASEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO HOUSE.
Jun 3, 6:15 PM EDTTSTM WND DMGNewmanstown, PALARGE TREE DOWN AND COPPER ROOF TORN OFF PORCH.
Jun 3, 6:32 PM EDTTSTM WND DMG2 Ene Brickerville, PATREES DOWN ON WIRES.
Jun 3, 6:39 PM EDTTSTM WND DMG3 Ese Ephrata, PATREES DOWN ON WIRES.
Jun 3, 6:54 PM EDTTSTM WND DMG4 Ssw Churchtown, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS51 KCTP 032212
SVRCTP
PAC071-075-032315-
/O.NEW.KCTP.SV.W.0050.200603T2212Z-200603T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
612 PM EDT Wed Jun 3 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Eastern Lancaster County in south central Pennsylvania...
  Southern Lebanon County in south central Pennsylvania...

* Until 715 PM EDT.

* At 611 PM EDT, severe thunderstorms were located along a line
  extending from Womelsdorf to Richland to near Avon to Lebanon South
  to Annville, moving southeast at 30 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Kleinfeltersville and Newmanstown around 620 PM EDT.
  Brickerville around 630 PM EDT.
  Ephrata, Lititz, East Petersburg, Reamstown, Denver and Adamstown 
  around 640 PM EDT.
  Akron, Lancaster, Terre Hill and Rothsville around 650 PM EDT.

Other locations impacted by these severe thunderstorms include
Smoketown, Christiana, White Horse, Bowmansville, Penryn, Mount
Gretna, Fivepointville, Kirkwood, Reinholds and Goodville.

This includes The Pennsylvania Turnpike from mile markers 262 to 295.

This includes the following COVID-19 Test Sites... 
Clipper Magazine Stadium...
Good Samaritan Hospital...
Lancaster General Hospital...
Lebanon VA Medical Center...
MedExpress Urgent Care...
Pennsylvania College of Health Sciences...
UPMC...
and WellSpan Health.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 7594 4004 7594 3996 7599 3987 7599
      3985 7602 3983 7602 3982 7604 3979 7605
      4030 7661 4034 7663 4036 7645 4041 7629
      4014 7587
TIME...MOT...LOC 2211Z 307DEG 26KT 4038 7618 4036 7627 4034 7634 4032
7639 4031 7650

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

Jurewicz
2 follow-up statements
908 
WWUS51 KCTP 032241
SVSCTP

Severe Weather Statement
National Weather Service State College PA
641 PM EDT Wed Jun 3 2020

PAC075-032250-
/O.CAN.KCTP.SV.W.0050.000000T0000Z-200603T2315Z/
Lebanon PA-
641 PM EDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEBANON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.

LAT...LON 4010 7594 4004 7594 3998 7598 3997 7599
      4010 7624 4025 7635 4025 7631 4028 7625
      4031 7615 4014 7587
TIME...MOT...LOC 2240Z 301DEG 31KT 4019 7610 

$$

PAC071-032315-
/O.CON.KCTP.SV.W.0050.000000T0000Z-200603T2315Z/
Lancaster PA-
641 PM EDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN LANCASTER COUNTY...

At 640 PM EDT, a severe thunderstorm was located over Reamstown,
moving southeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Churchtown around 650 PM EDT.

Other locations impacted by this severe thunderstorm include
Goodville, Intercourse, Schoeneck, White Horse, Bowmansville,
Fivepointville, Blue Ball, Farmersville and Reinholds.

This includes The Pennsylvania Turnpike from mile markers 273 to 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 7594 4004 7594 3998 7598 3997 7599
      4010 7624 4025 7635 4025 7631 4028 7625
      4031 7615 4014 7587
TIME...MOT...LOC 2240Z 301DEG 31KT 4019 7610 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Colbert
614 
WWUS51 KCTP 032306
SVSCTP

Severe Weather Statement
National Weather Service State College PA
706 PM EDT Wed Jun 3 2020

PAC071-032316-
/O.EXP.KCTP.SV.W.0050.000000T0000Z-200603T2315Z/
Lancaster PA-
706 PM EDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LANCASTER COUNTY
WILL EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.

LAT...LON 4010 7594 4004 7594 3998 7598 3997 7599
      4010 7624 4025 7635 4025 7631 4028 7625
      4031 7615 4014 7587
TIME...MOT...LOC 2306Z 307DEG 26KT 4008 7591 

$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 3, 3:40 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service State College PA
340 PM EDT Wed Jun 3 2020

.SYNOPSIS...
Additional showers and thunderstorms will be quickly forming
late this afternoon into this evening across the northern half
of the state and will drift into southern PA early this evening
as a frontal boundary pushes through the state. It will remain
unsettled Thursday into Friday, and possibly right into the
weekend. High pressure and dry air take hold Sunday and lasts
into Tuesday.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
The nose of MU capes exceeding 2000 J/KG is nosing into the NW
mtns attm and the airmass is recovering quickly after this
morning's widespread showers and strong to svr tsra.

Showers and scattered strong TSRA were firing rapidly within
this region of increasing instability. 0-1km were EHI's were
between 1-2 M2/S2 across much of our central and western zones,
with 0-1km bulk shear between 20-25 KTS. LCL heights were also
only 750-1000M over roughly the NW half of the CWA.

The blossoming area of convection will sink right through the
current SPC Day 1 Slight Risk area for svr and strengthen over
the next several hours. By 00Z Thu, the broken line of strong
to SVR convection will be across the southern 1-2 layers of PA
counties, and sink south of the Mason/Dixon line around dark.

Temps have rebounded into the low-mid 80s across all but the
northern tier with sfc dewpoints mainly in the mid to upper
60s.

Westerly winds will continue to gust into the teens and 20s
over the SW/SC ahead of the expanding area of TSRA fueling SR
inflow.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/...
Storms should still be going early this evening in the southern
third of the area. Clearing will spread south across the region
late tonight, but may self-destruct and turn to some fog.

Low clouds are also possible where the wind is an upslope
(Alleghenies). Storms/showers will diminish for everyone but
they could hang on until around or shortly after midnight across
the Laurels. Sticky air will keep the temps from falling out of
the mid 60s for about half of the area, though some clearing
will allow the nrn mtns to dip into the 50s.

The old boundary will likely be along the srn border Thurs
morning, the sfc wind will be light and SWrly. Upper flow
flattens to a W-E direction, and lingering moisture and daytime
heat will lead to showers and storms in the aftn. The shear will
be lacking, but CAPEs could reach 1000 or better across the
south. So, a few of the storms could go severe, but most likely,
without the shear, many will be sub-severe. SPC MRGL risk is
enough to keep a close eye on them. Maxes Thurs will be just as
warm across the north than the south, thanks to more sun up
north. The coolest place will be the Laurels where clouds and a
higher chc of showers exist.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The old front will stall near the PA-MD border on Thu, keeping
a chance of rain showers and maybe a few PM tstms through Fri.
Generally a quarter to half an inch of rain is expected across
the southern counties Thu-Fri, with locally higher amounts in
storms. Lesser amounts north.

The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A second round of scattered showers and t-storms will develop
across parts of the airspace late this afternoon through early
tonight. Outside of t-storms, expect mainly VFR conditions to
prevail during the 03/012Z TAF period. Some patchy fog is
possible in the northern tier late tonight into early Thursday.

Outlook...

Thu...Showers/t-storms likely especially srn 1/2.

Fri-Sat...Chance of showers/t-storms.

Sun...VFR/no sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo/Lambert
NEAR TERM...Lambert
SHORT TERM...Dangelo/Lambert
LONG TERM...Gartner/Colbert
AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 4:24 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
424 PM EDT Wed Jun 3 2020

PAZ011-012-018-019-041-045-046-049>053-058-042030-
Cameron-Northern Clinton-Northern Centre-Southern Centre-
Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder-
Montour-Northumberland-Columbia-Schuylkill-
424 PM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-017-037-042-042030-
Warren-McKean-Potter-Elk-Clearfield-Tioga-Sullivan-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033>035-042030-
Somerset-Bedford-Fulton-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Isolated severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024>026-036-042030-
Cambria-Blair-Huntingdon-Franklin-
424 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Isolated severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible late today
and this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ027-028-056-057-059-063>066-042030-
Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York-
Lancaster-
424 PM EDT Wed Jun 3 2020

...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds and small hail
are possible, mainly after noon on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jun 3, 5:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     4 E REBERSBURG          40.95N 77.41W
06/03/2020                   CENTRE             PA   UTILITY COMPANY

            TREES DOWN ON WIRES EAST OF REBERSBURG.

&&

ART
Local storm report, Jun 3, 5:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 ENE ELIZABETHVILLE    40.56N 76.78W
06/03/2020  E0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

&&

SDT
Local storm report, Jun 3, 5:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     2 ENE ELIZABETHVILLE    40.56N 76.78W
06/03/2020                   DAUPHIN            PA   TRAINED SPOTTER

            TREE DOWN.

&&

SDT
Local storm report, Jun 3, 6:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND DMG     ROCK SPRINGS            40.72N 77.95W
06/03/2020                   CENTRE             PA   NWS EMPLOYEE

            A FEW TREES DOWN ON SE SIDE OF WHITEHALL RD
            ABOUT 0.3 MILES WEST OF FAIRBROOK.

&&

MRC
Local storm report, Jun 3, 6:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 SSE MEISERVILLE       40.65N 76.94W
06/03/2020                   SNYDER             PA   TRAINED SPOTTER

            MULTIPLE TREES SNAPPED ALONG ROUTE 11.

0458 PM     HAIL             TROXELVILLE             40.81N 77.20W
06/03/2020  M1.00 INCH       SNYDER             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN TROXELVILLE.

0450 PM     TSTM WND DMG     1 ENE PENNS CREEK       40.86N 77.05W
06/03/2020                   SNYDER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON ROUTE 104.

0450 PM     TSTM WND DMG     2 ESE PENNS CREEK       40.85N 77.03W
06/03/2020                   SNYDER             PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON SCHOLL RD.

0120 AM     TSTM WND DMG     4 N HARRISON VALLEY     41.98N 77.66W
06/03/2020                   POTTER             PA   911 CALL CENTER

            TREE DOWN ON NORTHERN END OF WHITE CORNERS
            RD HARRISON TWP.

0507 PM     TSTM WND DMG     1 E REBUCK              40.72N 76.73W
06/03/2020                   NORTHUMBERLAND     PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR REBUCK.

1058 AM     TSTM WND DMG     2 SSE SHAMOKIN          40.76N 76.54W
06/03/2020                   NORTHUMBERLAND     PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

1038 AM     TSTM WND DMG     2 NW LEWISTOWN          40.62N 77.60W
06/03/2020                   MIFFLIN            PA   PUBLIC

            TREES DOWN ON WIRES ALONG FERGUSON VALLEY
            ROAD.

0137 AM     TSTM WND DMG     SMETHPORT               41.80N 78.44W
06/03/2020                   MCKEAN             PA   COUNTY OFFICIAL

            NUMEROUS TREES AND WIRES DOWN AROUND
            SMETHPORT SCHOOL BUILDINGS.

0137 AM     TSTM WND DMG     3 ENE SMETHPORT         41.82N 78.38W
06/03/2020                   MCKEAN             PA   COUNTY OFFICIAL

            TREES AND WIRES DOWN ALONG BAKER ROAD.

0135 AM     TSTM WND DMG     1 E SMETHPORT           41.81N 78.42W
06/03/2020                   MCKEAN             PA   CO-OP OBSERVER

            TREES AND WIRES DOWN EAST OF SMETHPORT.

1150 AM     TSTM WND DMG     1 ENE LANCASTER         40.04N 76.29W
06/03/2020                   LANCASTER          PA   911 CALL CENTER

            TREES AND WIRES DOWN NORTH BROAD ST AT EAST
            WALNUT ST.

1143 AM     TSTM WND DMG     3 NW ADAMSTOWN          40.28N 76.10W
06/03/2020                   LANCASTER          PA   911 CALL CENTER

            TREES AND WIRES DOWN MILL RD AT BENSING RD.

1051 AM     TSTM WND DMG     3 WSW MCALISTERVILLE    40.61N 77.34W
06/03/2020                   JUNIATA            PA   911 CALL CENTER

            TREES DOWN ON WIRES ON JERICHO ROAD.

1047 AM     TSTM WND DMG     2 NW MIFFLIN            40.58N 77.43W
06/03/2020                   JUNIATA            PA   911 CALL CENTER

            TREES DOWN ON WIRES MUDDY RUN ROAD AT GREEN
            ACRES LANE.

0540 PM     HAIL             2 ENE ELIZABETHVILLE    40.56N 76.78W
06/03/2020  E0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

0538 PM     TSTM WND DMG     2 ENE ELIZABETHVILLE    40.56N 76.78W
06/03/2020                   DAUPHIN            PA   TRAINED SPOTTER

            TREE DOWN.

0536 PM     TSTM WND DMG     2 ESE PILLOW            40.63N 76.77W
06/03/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0536 PM     HAIL             BERRYSBURG              40.60N 76.81W
06/03/2020  M1.00 INCH       DAUPHIN            PA   AMATEUR RADIO

0535 PM     HAIL             BERRYSBURG              40.60N 76.81W
06/03/2020  M1.00 INCH       DAUPHIN            PA   PUBLIC

1126 AM     TSTM WND GST     2 SE SKYLINE VIEW       40.32N 76.69W
06/03/2020  M58 MPH          DAUPHIN            PA   MESONET

            MESONET STATION AV372 HUMMELSTOWN.

1000 AM     TSTM WND DMG     5 NNW IRVONA            40.84N 78.59W
06/03/2020                   CLEARFIELD         PA   PUBLIC

            TREE DOWN ON WIRES.

0958 AM     TSTM WND DMG     1 SSE CLEARFIELD        41.01N 78.43W
06/03/2020                   CLEARFIELD         PA   PUBLIC

            LARGE TREE DOWN ON WIRES.

0434 PM     TSTM WND DMG     4 E REBERSBURG          40.95N 77.41W
06/03/2020                   CENTRE             PA   UTILITY COMPANY

            TREES DOWN ON WIRES EAST OF REBERSBURG.

1030 AM     TSTM WND DMG     1 ENE BELLEFONTE        40.92N 77.76W
06/03/2020                   CENTRE             PA   PUBLIC

            TREE BLOCKING ROADWAY.

1022 AM     TSTM WND DMG     ROCK SPRINGS            40.72N 77.95W
06/03/2020                   CENTRE             PA   NWS EMPLOYEE

            A FEW TREES DOWN ON SE SIDE OF WHITEHALL RD
            ABOUT 0.3 MILES WEST OF FAIRBROOK.

1020 AM     TSTM WND DMG     STATE COLLEGE           40.79N 77.86W
06/03/2020                   CENTRE             PA   911 CALL CENTER

            TREE BLOCKING ROAD. 600 BLOCK OF WEST
            NITTANY AVE.

1020 AM     TSTM WND DMG     1 W ZION                40.92N 77.69W
06/03/2020                   CENTRE             PA   PUBLIC

            TREE BLOCKING ROADWAY.

1017 AM     TSTM WND DMG     3 SSE PORT MATILDA      40.75N 78.03W
06/03/2020                   CENTRE             PA   AMATEUR RADIO

            TREES DOWN ALONG MARENGO ROAD IN HALFMOON
            TWP.

0335 PM     TSTM WND DMG     3 SSE DRIFTWOOD         41.30N 78.10W
06/03/2020                   CAMERON            PA   911 CALL CENTER

            TREES DOWN ACROSS WYKOFF RUN RD.

1018 AM     TSTM WND DMG     1 SSW TYRONE            40.67N 78.25W
06/03/2020                   BLAIR              PA   TRAINED SPOTTER

            TREES AND TELEPHONE POLE DOWN ON SHORT ST IN
            TYRONE.

&&
Local storm report, Jun 3, 6:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     3 ENE ELIZABETHVILLE    40.57N 76.77W
06/03/2020                   DAUPHIN            PA   911 CALL CENTER

            TREES AND POWERLINES DOWN.

&&

ART

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:39 AM EDTSevere Thunderstorm WarningCTPMcKean, Potter96 min
Jun 3, 1:28 AM EDTSevere Thunderstorm WarningCTPTioga25 min
Jun 3, 1:49 AM EDTAreal Flood AdvisoryCTPMcKean116 min
Jun 3, 1:58 AM EDTSpecial Weather StatementCTPCameron, Clinton32 min
Jun 3, 2:29 AM EDTAreal Flood AdvisoryCTPCameron, Clinton2 hr
Jun 3, 3:35 AM EDTSpecial Weather StatementCTPJuniata25 min
Jun 3, 4:04 AM EDTSpecial Weather StatementCTPJuniata, Perry41 min
Jun 3, 4:23 AM EDTSpecial Weather StatementCTPTioga37 min
Jun 3, 6:12 AM EDTSpecial Weather StatementCTPWarren33 min
Jun 3, 8:05 AM EDTSpecial Weather StatementCTPWarren55 min
Jun 3, 9:00 AM EDTSpecial Weather StatementCTPCameron, Elk30 min
Jun 3, 9:36 AM EDTSpecial Weather StatementCTPClearfield39 min
Jun 3, 9:52 AM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon38 min
Jun 3, 10:15 AM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon45 min
Jun 3, 10:17 AM EDTSpecial Weather StatementCTPColumbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more43 min
Jun 3, 10:36 AM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more54 min
Jun 3, 10:50 AM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill40 min
Jun 3, 11:19 AM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York56 min
Jun 3, 2:55 PM EDTSpecial Weather StatementCTPCameron35 min
Jun 3, 3:21 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton54 min
Jun 3, 3:53 PM EDTSpecial Weather StatementCTPClinton37 min
Jun 3, 4:01 PM EDTSpecial Weather StatementCTPUnion44 min
Jun 3, 4:11 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union64 min
Jun 3, 4:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Northumberland, Schuylkill, Snyder, Union47 min
Jun 3, 4:49 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Northumberland, Snyder, Union41 min
Jun 3, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
Jun 3, 5:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga61 min
Jun 3, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Snyder64 min
Jun 3, 5:48 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Snyder57 min
Jun 3, 6:21 PM EDTSpecial Weather StatementCTPJuniata, Mifflin54 min
Jun 3, 6:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Perry57 min
Jun 3, 6:58 PM EDTSpecial Weather StatementCTPBedford62 min
Jun 3, 7:27 PM EDTSevere Thunderstorm WarningCTPCumberland, York63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.